Ok, I've been at the beach for the past week and while I was there me and my DH were having sex and it started burning, it did this twice. well i,ve never had a yeast infection before but thats what I tought it was so i went to the drug store and bought some medication for it. I took it on friday night, well on sat. i had some spotting. It was just when I wiped, not even enoght to wear a panyliner. I am about 9 or 10 dpo so it cant af coming this soon. I just didnt know if it had to do with the yeast infection or possibly i'm preggo. i took a hpt this am before we left the beach and it was neg. any suggestions??
it could be a yeast infection, when i have one i tend to spot on and off but only when i wipe. on the other hand you may well be pregnant, you seem like your trying or you wouldnt be suggesting this. i dont think pregnancy causes burning sensation. you might have a bladder or kidney infection, that causes bleeding sometimes, but if theres blood in your urine go to the doctor. you might have spotted because of the sex!! it does happen. if it continues go to your doctor. nobody on here can tell you whats wrong 100 per cent, i can only give you my opinion.
if youve never had a yeast infection before, the box instructions state to be checked by a medical professional before use- atleast every box i have come across. maybe follow those instructions and get a confirmed answer first or "next time".
My above post was just "matter of fact"-ish, not meant to be snarky or *itchy by any means. You just don't want to assume you have a yeast infection if you've never had one diagnosed before. There are cases of yeast infections that become resilliant to the medications, so I was just trying to be helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.